# SDR DALA2021082304981

- Difficulty date: August 23, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 67,934 hours, 26,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Rows 19-22def
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8102100) DURING INSPECTION FOUND EMERGENCY PATHWAY LIGHTING AT SEATS 19DEF THRU 22DEF INOP. R/R BATTERY CHARGER M1671 AND BATTERY PACK PER B737 AMM 33-51. OPS CK GOOD.
